MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SYN POR HO FEM COM SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. SYN POR HO FEM COM SZ 12; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 71306112
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a revision of femoral stem which was loose and had subsided.The liner was exchanged and a new revision stem was placed with a new femoral head.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
SYN POR HO FEM COM SZ 12
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6816762
Report Number1020279-2017-00653
Device Sequence Number18864885
Product Code LPH
UDI-Device Identifier03596010291967
UDI-Public03596010291967
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K963509
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2019
Device Model Number71306112
Device Catalogue Number71306112
Device Lot Number09DM00298
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date08/24/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OXINIUM MODULAR HEAD 40MM,71342340/10JM14204; R3 DEGREE XLPE ACET LNR 40MM,71338679/10JM14204; TITANIUM MODULAR HEAD SLEEVE,71344247/10JM14204
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient Weight66